# SDR SIMA2020033028001

- Difficulty date: March 28, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N278NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000784
- Aircraft time: 2,560 hours, 1,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT TURNING ON WITH GROUND SERVICE LIGHT SWITCH.-C/A-PERFORMED RESET A/C POWER REF ERJ 175 AMM 24-42-00 AND PERFORMED OPS CHECK OF EMERGENCY LIGHTS SYSTEM AND FOUND TO BE IN PROPER WORKING ORDER PER ERJ 175 AMM 33-50-00. NO FURTHER DEFECTS NOTED AT THIS TIME.
